Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2018 | Journal Article | LibreCat-ID: 34664
Black, Tobias. “Global Very Weak Solutions to a Chemotaxis-Fluid System with Nonlinear Diffusion.” SIAM Journal on Mathematical Analysis, vol. 50, no. 4, Society for Industrial & Applied Mathematics (SIAM), 2018, pp. 4087–116, doi:10.1137/17m1159488.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 33261
Schwenker, Sören. “Generic Steady State Bifurcations in Monoid Equivariant Dynamics with Applications in Homogeneous Coupled Cell Systems.” SIAM Journal on Mathematical Analysis, vol. 50, no. 3, Society for Industrial & Applied Mathematics (SIAM), 2018, pp. 2466–85, doi:10.1137/17m116118x.
LibreCat | DOI | arXiv
 

Filters and Search Terms

issn=1095-7154

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed